| Volume 50,Issue 3,2021 Table of Contents
Contents | | | Multiple rogue wave and multiple lump solutions of a (3+1)-dimensional Korteweg-de Vries equation | | TIAN Hongfei, SUN Yanfang, ZHANG Huiqun | | 2021,50(3):269-279 | | Abstract[976] View PDF 89.67 M[926] | | | Asymptotic stability of linear multistep methods and Runge-Kutta methods for homogeneous differential-algebraic equations with rectangular coefficients | | SUN Leping | | 2021,50(3):280-290 | | Abstract[879] View PDF 285.93 K[769] | | | A spectral method for Burgers equation using Jacobi polynomial | | WANG Chenchen, LI Tingting, JIAO Yujian | | 2021,50(3):291-300 | | Abstract[957] View PDF 31.23 M[813] | | | A graph-theoretic approach to topology identification of stochastic multi-group models with multiple dispersal | | XIA Dan, ZHANG Chunmei, YAO Xupan, CHEN Huiling | | 2021,50(3):301-319 | | Abstract[850] View PDF 133.64 M[935] | | | Reflection ordering in the imprimitive complex reflection group G(m, p, n) | | HONG Feifei, LI Jingjing, WANG Li | | 2021,50(3):320-328 | | Abstract[896] View PDF 292.79 K[835] | | | Anti-periodic solution for fuzzy differential equations | | ZHU Shumin, WANG Qi | | 2021,50(3):329-336 | | Abstract[854] View PDF 255.89 K[762] | | | Generalization of existence theorems of root and its application | | CHEN Huiqin, ZHAO Xianglan, CHEN Fu, FENG Wenying | | 2021,50(3):337-342 | | Abstract[922] View PDF 9.68 M[804] | | | Invariant algebraic surfaces of a chronic wasting disease model | | YANG Yang, XIE Feng | | 2021,50(3):343-354 | | Abstract[876] View PDF 299.37 K[763] | | | Control of functional rehabilitation therapy apparatus parameters by Monte-Carlo method and K-means clustering | | WU Yuanmin, ZHAO Qian, GU Shihui, XU Lei | | 2021,50(3):355-361 | | Abstract[869] View PDF 3.75 M[708] | | | The existence analysis of solutions for initial value problems of nonlinear conformable fractional delayed differential equations | | WANG Sen, JIANG Wei | | 2021,50(3):362-375 | | Abstract[844] View PDF 330.64 K[837] | | | Approximate controllability of fractional order evolution equations with integral impulse conditions | | MA Lina, GU Haibo, CHEN Yiru | | 2021,50(3):376-390 | | Abstract[825] View PDF 402.27 K[827] | |
|